# SDR CA961223002

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Condition: Failed
- Location: Nr 2 Ac
- Part time: 11,514 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE #2 AC GENERATOR FAILED ON DEPARTURE. AIRCRAFT RETURNED TO AIRPORT. RGB CHIP DETECTOR FAILED.
